41333

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Rate of Convergence to Stationary Distribution for Unreliable Jackson-Type Queueing Network with Dynamic Routing

ISBN/ISSN: 

978-3-319-51916-6/1865-0929

DOI: 

10.1007/978-3-319-51917-3

Наименование источника: 

  • Distributed Computer and Communication Networks, series Communications in Computer and Information Science

Обозначение и номер тома: 

Volume 678

Город: 

  • Switzerland

Издательство: 

  • Springer International Publishing

Год издания: 

2017

Страницы: 

253-265, http://link.springer.com/chapter/10.1007/978-3-319-51917-3_23
Аннотация
In this paper we consider a Jackson type queueing network with unreliable nodes. The network consists of m nodes, each node is a queueing system of M/G/1 type. The input flow is assumed to be the Poisson process with parameter Λ(t)Λ(t). The routing matrix {rij}{rij} is given. The new request is sent to the node i with the probability r0ir0i, where it is processed with the intensity rate μi(t,ni(t))μi(t,ni(t)). The intensity of service depends on both time t and the number of requests at the node ni(t)ni(t). Nodes in a network may break down and repair with some intensity rates, depending on the number of already broken nodes. Failures and repairs may occur isolated or in groups simultaneously. In this paper we assumed if the node j is unavailable, the request from node i is send to the first available node with minimal distance to j, i.e. the dynamic routing protocol is considered in the case of failure of some nodes. We formulate some results on the bounds of convergence rate for such case.

Библиографическая ссылка: 

Калимулина Э.Ю. Rate of Convergence to Stationary Distribution for Unreliable Jackson-Type Queueing Network with Dynamic Routing // Distributed Computer and Communication Networks, series Communications in Computer and Information Science. 2017. Volume 678. С. 253-265, http://link.springer.com/chapter/10.1007/978-3-319-51917-3_23.